# SDR IPXA2023083177842

- Difficulty date: August 22, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 33,182 hours, 20,320 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N103078
- Part serial: NSN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 1500 AND STR 26 RH FRAME HAS A DENT. ACCOMPLISHED REINFORCING ANGLE REPAIR IAW PER 757-200PF SRM REV 117.00 CHAPTER 53-00-07-2R-5, DETAIL I PER SRM 53-60-07-2R. VERIFIED FINAL INSTALLATION OF FRAME REPAIR. JOB COMPLETE
